# SDR ASAA12511130

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,802 hours, 6,486 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU "FAULT" LIGHT CAME ON DURING APU START ATTEMPT AT GATE.  PERFORMED FIM 49-40-00-810-803 THRU STEP F (2)(D) APU TURNS FREELY.  MESSAGE REPORTED WAS 49-41012, NO APU ROTATION.  PERFORMED FIM TASK 49-40-00-810-803.  FOUND NO DISCREPANCIES. PER STEP E.1.(A.15.D) THE FAULT IS CORRECTED.
